Please use this identifier to cite or link to this item:
Title: Quasiregular collineation groups
Authors: Ganley, Michael J.
Piper, Fred C.
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Michael J.Ganley, Fred C. Piper, "Quasiregular collineation groups", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 112-122.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Gli autori studiano la struttura delle orbite dei gruppi di collineazioni
quasiregolari dei piani grafici finiti. Si ottengono dei limiti per
l'ordine del gruppo in relazione al numero delle rette e dei punti
uniti e viene discussa la struttura delle orbite per i gruppi di ordine
$\geqq n\sqrt{n}$ (indicando con $n$ l'ordine del piano).

In this paper, the authors study the orbit structure of quasiregular
collineation groups of finite projective planes. Bounds are obtained
for the order of the group in terms of the number of fixed points
and lines, and the orbit structure of such groups of order $\geqq n\sqrt{n}$
(where $n$ is the order of the plane) is discussed.
Type: Article
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
GanleyPiperRendMat01.pdf860.31 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s) 20

Last Week
Last month
checked on May 15, 2021

Download(s) 50

Last Week
Last month
checked on May 15, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.